# SDR 98UAL900343

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE BANGED AND SPOOLED DOWN FL330.  *S/D*  HIGH PRESSURE COMPRESSOR FAILURE.  SUSPECT 5TH STAGE BLADE FAILED.  ENGINE SENT TO PRATT WHITNEY FOR WARRANTY REPAIR AND FAILURE ANALYSIS.
